×

Complete local factorial rings which are not Cohen-Macaulay in characteristic \(p\). (English) Zbl 0303.13015


MSC:

13H05 Regular local rings
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
13J05 Power series rings
13F15 Commutative rings defined by factorization properties (e.g., atomic, factorial, half-factorial)
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] B. AUSLANDER , Brauer Group of a Ringed Space (J. Algebra, vol. 4, 1966 , p. 259-265). MR 33 #7362 | Zbl 0144.03401 · Zbl 0144.03401 · doi:10.1016/0021-8693(66)90040-8
[2] M.-J. BERTIN , Anneaux d’invariants d’anneaux de polynômes, en caractéristique p (C. R. Acad. Sc., Paris, t. 264, série A, 1967 , p. 653-656). MR 35 #6661 | Zbl 0147.29503 · Zbl 0147.29503
[3] H. CARTAN and S. EILENBERG , Homological Algebra , Princeton University Press, Princeton, 1956 . MR 17,1040e | Zbl 0075.24305 · Zbl 0075.24305
[4] A. GROTHENDIECK et J. DIEUDONNÉ , Éléments de Géométrie algébrique (I. H. E. S. Publ. Math., vol. I n^\circ 4, 1960 ; vol. IV, n^\circ 20, 1964 ; vol. IV, n^\circ 24, 1965 ; vol. IV, n^\circ 28, 1966 ; vol. IV, n^\circ 32, 1967 ). Numdam · Zbl 0203.23301
[5] J. FOGARTY , Invariant Theory , New York-Amsterdam, Benjamin, 1969 . MR 39 #1458 | Zbl 0191.51701 · Zbl 0191.51701
[6] R. FOSSUM , The Divisor Class Group of a Krull Domain , (Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 74, Berlin-Heidelberg-New York, Springer, 1973 ). MR 52 #3139 | Zbl 0256.13001 · Zbl 0256.13001
[7] R. FOSSUM and P. GRIFFITH , A Complete Local Factorial Ring of Dimension 4 which is not Cohen-Macaulay (Bull. Amer. Math. Soc., vol. 81, 1975 , p. 111-113). Article | MR 50 #9858 | Zbl 0301.13006 · Zbl 0301.13006 · doi:10.1090/S0002-9904-1975-13659-7
[8] E. FREITAG und K. REINHARDT , Algebraische Eigenschaften der lokalen Ringe in den Spitzen der Hilbertschen Modulgruppen (Inventiones Math., vol. 24, 1974 , p. 121-148). MR 50 #324 | Zbl 0304.32018 · Zbl 0304.32018 · doi:10.1007/BF01404302
[9] HARTSHORNE , ROBIN and A. OGUS , On the factoriality of local rings of small embedding codimension (Comm. Alg., vol. 1, 1974 , p. 415-437). MR 50 #322 | Zbl 0286.13013 · Zbl 0286.13013 · doi:10.1080/00927877408548627
[10] M. HOCHSTER , Cohen-Macaulay Modules . In Conference on Commutative Algebra (Lecture Notes in Math., No. 311, Berlin-Heidelberg-New York, Springer, 1973 ). MR 49 #5006 | Zbl 0254.13030 · Zbl 0254.13030
[11] M. HOCHSTER , Properties of Noetherian Rings Stable under General Grade Reduction (Archiv der Mathematik, vol. 24, 1973 , p. 393-396). MR 48 #8485 | Zbl 0268.13013 · Zbl 0268.13013 · doi:10.1007/BF01228228
[12] M. HOCHSTER and J. ROBERTS , Rings of Invariants of Reductive Groups Acting on Regular Rings are Cohen-Macaulay (Advances in Math., vol. 13, 1974 , p. 115-175). MR 50 #311 | Zbl 0289.14010 · Zbl 0289.14010 · doi:10.1016/0001-8708(74)90067-X
[13] J. LIPMAN , Unique Factorization in Complete Local Rings [Proceedings, 1974 , Summer Institute on Algebraic Geometry, Arcata, California (to appear)]. Zbl 0306.13005 · Zbl 0306.13005
[14] M. PAVAMAN MURTHY , A note on factorial rings . (Archiv der Math., vol. 15, 1964 , p. 418-429). MR 30 #3905 | Zbl 0123.03401 · Zbl 0123.03401 · doi:10.1007/BF01589225
[15] P. SAMUEL , On Unique Factorization Domains (Ill. J. Math., vol. 5, 1961 , p. 1-17). MR 22 #12121 | Zbl 0147.29202 · Zbl 0147.29202
[16] P. SAMUEL , Classes de diviseurs et dérivées logarithmiques (Topology, vol. 3, Suppl. 1, 1964 , p. 81-96). MR 29 #3490 | Zbl 0127.26002 · Zbl 0127.26002 · doi:10.1016/0040-9383(64)90006-0
[17] J.-P. SERRE , Sur la topologie des variétés algébriques en caractéristique p (International Symposium on Algebraic Topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958 ). MR 20 #4559 | Zbl 0098.13103 · Zbl 0098.13103
[18] SH. YUAN , Reflexive Modules and Algebra Class Groups over Noetherian Integrally Closed Domains (J. Algebra, vol. 32, 1974 , p. 405-417). MR 50 #9931 | Zbl 0297.13010 · Zbl 0297.13010 · doi:10.1016/0021-8693(74)90149-5
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.